With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Since my TLH on 4/4...I have totally healed. I have no problems due to the surgery at all. My durn problems are from my Rheumatoid Arthritis. I was hurting sooooo badly b4 surgery...then after surgery, my RA went into remission (yayyy!!!) for 2 weeks. Very glad that happened,,,but now the RA is back with a vengence!!! I started the Enbrel shots once a week on 4/16. I have had three shots. I am in so much daily pain and misery from the RA I could scream. I know it takes awhile for meds to work...but I am hurting more and more each day. The TENS unit is ok...but can't be placed on every area. Driving is hard, because my hands don't work right. Is anyone in my similar situation? A call to my Rheumy has not been returned , but I do have an appointment this month. This is hurting me 1000000,000 times more than the hysterectomy!!!
Are you using any HRT? No or low estrogen contributes to arthritis pain and could explain why your symptoms are exorbitant right now. Initially, you may have had residual hormones in your system along with effects from the surgical anesthesia and drugs. Now, your system is depleted of hormones and the medications and your body is protesting a bit.
Keep trying to touch base with your rheumatologist, but you may also want to touch base with your GYN about hormones and your arthritis.
Here is an article on the topic you might find interesting:
Thanks No I am not on any HRT right now...my family history of cancer is one reason my gyno asked me to wait. Yeah I am gonna tell my rheumy I need a supplement to go w/ the Enbrel. Its terrible....I feel like a truck ran over me....and backed up and did it again lol.